# SDR DHL9871720C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE TOP COWLING OVERHEAD AFT CATCH INNER DOUBLER CHAFFED THROUGH.  REPLACED INNER DOUBLER PER SRM 54-10-3, 8 BY 6, N/R 6124.
